# SDR 2006UALA02371

- Difficulty date: December 15, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 32,763 hours, 3,982 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT STAIRS LIGHT INOPERATIVE AND EMERGENCY EXIT BUSTLE LIGHT AT R2 DOOR DIM.  RELAMPED, OPS NORMAL.
